# SDR CALA2024041501078

- Difficulty date: March 29, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 70,487 hours, 29,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT MAIN CABIN BETWEEN FR69 AND FR70 LATERAL SHEAR PLATE BOTTOM SURFACE HAS CORROSION AND CRACKED. SDR REMOVED SHEAR PLATE AND FRAME SUPPORT IN L/H AFT MAIN CABIN RESTORED TREAM PRIMER, TOP COAT AND CIC IAW SRM 51-75-11 SRM 51- IN BTW FR69-FR70 IAW SRM 51-42-11. RECEIVED NEW SHEAR PLATE PART 22-00.  :ST ENG BFM # D5347112420200, NEW FRAME SUPPORT PART # D5347112320200. INSTA LLED NEW SHEAR PLATE AND FRAME SUPPORT IAW SRM 51-42-11, APPLIED
